MAUDE Adverse Event Report: NOBEL BIOCARE USA INC REPLACE SELECT TAPERED TIU 6.0 6.0X8MM; ENDOSSEOUS DENTAL IMPLANT

NOBEL BIOCARE USA INC REPLACE SELECT TAPERED TIU 6.0 6.0X8MM; ENDOSSEOUS DENTAL IMPLANT
Model Number 36110
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Failure of Implant (1924); Pain (1994)
Date of Event 11/16/2022
Type of Reportable Event Serious Injury
Event or Problem Description
Implant was removed as per patient`s request.

Brand Name
REPLACE SELECT TAPERED TIU 6.0 6.0X8MM
Common Device Name
ENDOSSEOUS DENTAL IMPLANT
Manufacturer (Section D)
NOBEL BIOCARE USA INC
22725 savi ranch
yorba linda CA 92887 4609
Manufacturer (Section G)
NOBEL BIOCARE USA INC
22725 savi ranch
yorba linda CA 92887 4609
Manufacturer Contact
gayco meel
popeweg 72
venlo 5928 -SC
NL   5928 SC
623202508
MDR Report Key16083393
Report Number2027971-2023-028612
Device Sequence Number8418198
Product Code DZE
UDI-Device Identifier07332747160352
UDI-Public(01)07332747160352(10)13108881(17)260129
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K023113
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Dentist
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/29/2026
Device Model Number36110
Device Catalogue Number36110
Device Lot Number13108881
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date01/02/2023
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/02/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age68 YR
Patient SexFemale